Volume 13, Number 4, October-December 2007
|Page(s)||776 - 792|
|Published online||05 September 2007|
On the well-posedness and regularity of the wave equation with variable coefficients
Academy of Mathematics and Systems Science, Academia
Sinica, Beijing 100080, P.R. China; firstname.lastname@example.org
2 School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, Johannesburg, South Africa.
3 Graduate University of Chinese Academy of Sciences, Beijing 100049, P.R. China.
Revised: 25 May 2006
An open-loop system of a multidimensional wave equation with variable coefficients, partial boundary Dirichlet control and collocated observation is considered. It is shown that the system is well-posed in the sense of D. Salamon and regular in the sense of G. Weiss. The Riemannian geometry method is used in the proof of regularity and the feedthrough operator is explicitly computed.
Mathematics Subject Classification: 35J50 / 93C20 / 93C25
Key words: Wave equation / transfer function / well-posed and regular system / boundary control and observation.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.